# SDR ASAA2022012337267

- Difficulty date: January 23, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 30,602 hours, 9,779 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C # 78273000 FOUND SHORT TIME FAULT MSG NBR: 73-20011 INTERNAL EEC FAULT ON # 1 ENGINE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 73-21 TASK 801 FOR #1 ENGINE EEC. REINSTALLED EEC SOFTWARE PER B737-900 AMM 73-21-60-470-801-F00. ALL TEST PASSED. GROUND VERIFICATION SUCCESSFUL. NO FAULTS FOUND.
